# SDR VJ970030

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND THE TEMP REPAIR STATION 225 AT 17L HAS NUMEROUS MISDRILLED HOLES ON INTERNAL SIDE.  COMPLIED WITH VJ EA 12-5310-29-C1083, FUSELAGE FRAME REPAIR AT STATION 370, BETWEEN L26R AND L29R.  COMPLIED WITH DC-9 SRM 53-05 FIG 44 AT LOWER CARGO DOOR JAMB FROM STATION 427 AND FRAME STATION 370 L26R FOR REPAIR OF MISDRILLED HOLES IN FORWARD CARGO PIT DOOR LOWER PAN SEGMENT AND FRAMES.  (M)
